| Model Number |
72404252 |
| Medical Device Problem Codes |
Inflation Problem (1310); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating properly.Upon inspection, air in the pump was noticed.As a result the device was explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 0155897006.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #:(b)(4).